MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.5910-25

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2025

Agranulocytosis Following Durvalumab Plus Tremelimumab Therapy for Hepatocellular Carcinoma.

Uchida Genta, Hiraga Junji, Morita Kiyoshi, Takeuchi Atsufumi, Takashi Hitomi, Furune Satoshi, Tsuzuki Tomoyuki

СтатьяКлинический случайПеревод в очереди

Аннотация

Agranulocytosis is an extremely rare but potentially fatal immune-related adverse event (irAE) induced by immune checkpoint inhibitors (ICIs). Its management, particularly following combination therapies such as durvalumab/tremelimumab (Dur/Tre) for hepatocellular carcinoma (HCC), is challenging owing to limited data. We herein report a 79-year-old man with HCC who developed severe Dur/Tre-induced agranulocytosis that was refractory to granulocyte colony-stimulating factor, high-dose corticosteroids, and intravenous immunoglobulin. Subsequent treatment with oral cyclosporine (CsA), carefully dosed for liver cirrhosis, achieved complete hematologic recovery. This report details a successful management strategy for this rare, life-threatening irAE, suggesting the potential utility of CsA after initial therapies fail.

Для цитирования: Uchida Genta, Hiraga Junji, Morita Kiyoshi, Takeuchi Atsufumi, Takashi Hitomi, Furune Satoshi, Tsuzuki Tomoyuki. Agranulocytosis Following Durvalumab Plus Tremelimumab Therapy for Hepatocellular Carcinoma.. Internal medicine (Tokyo, Japan). 2025. DOI: 10.2169/internalmedicine.5910-25.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.